Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Probabilities on a compact group


Author: Karl Stromberg
Journal: Trans. Amer. Math. Soc. 94 (1960), 295-309
MSC: Primary 22.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0114874-4
MathSciNet review: 0114874
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul Halmos, Measure theory, New York, D. Van Nostrand Co., Inc., 1950. MR 0033869 (11:504d)
  • [2] Edwin Hewitt, Remarks on the inversion of Fourier-Stieltjes transforms, Ann. of Math. ser. 2 vol. 57 (1953) pp. 458-474. MR 0054768 (14:976g)
  • [3] Edwin Hewitt and H. S. Zuckerman, Arithmetic and limit theorems for a class of random variables, Duke Math. J. vol. 22 (1955) pp. 595-615. MR 0075478 (17:754c)
  • [4] -, Finite dimensional convolution algebras, Acta Math. vol. 93 (1955) pp. 67-119. MR 0077522 (17:1048h)
  • [5] Tetujiro Kakehashi, Stationary periodic distributions, J. Osaka Inst. Sci. Tech. vol. 1 (1949) pp. 21-25. MR 0032810 (11:349g)
  • [6] Yukiyosi Kawada and Kiyosi Itô, On the probability distributions on a compact group, I, Proc. Phys.-Math. Soc. Japan ser. 3, vol. 22 (1940) pp. 977-998. MR 0003462 (2:223e)
  • [7] J. L. Kelley, General topology, New York, D. Van Nostrand Co., Inc., 1955. MR 0070144 (16:1136c)
  • [8] B. M. Kloss, Limiting distributions of sums of independent random variables, taking values from a bicompact group, Dokl. Akad. Nauk SSSR (N.S.) vol. 109 (1956) pp. 453-455 (Russian). MR 0083212 (18:680a)
  • [9] L. H. Loomis, An introduction to abstract harmonic analysis, New York, D. Van Nostrand Co., Inc., 1953. MR 0054173 (14:883c)
  • [10] Karl Stromberg, A note on the convolution of regular-measures, to appear in Math. Scand. MR 0114889 (22:5707)
  • [11] K. Urbanik, On the limiting probability distributions on a compact topological group, Fund. Math. vol. 3 (1957) pp. 253-261. MR 0092921 (19:1180e)
  • [12] N. N. Vorob'yov, Addition of independent random variables on finite abelian groups, Mat. Sb. vol. 34 (1954) pp. 89-126 (Russian). MR 0061774 (15:882f)
  • [13] Andre Weil, L'integration dans les groupes topologiques et ses applications, Actualités Sci. Ind., no. 869, 1940. MR 0005741 (3:198b)
  • [14] J. G. Wendel, Haar measure and the semigroup of measures on a compact group, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 923-929. MR 0067904 (16:796a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.00

Retrieve articles in all journals with MSC: 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0114874-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society